# SDR NSVA2011262

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO SEAT TRACK WEB AT STA 297TO 332.  INSPECTED IAW TD340-53-11-48 CONTROL=193-56.
